# SDR RRXA11371

- Difficulty date: June 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Lh Wing Ctr Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND L/H CENTER L/E @ XS461 RIB IS CRACKED AT UPPER SKIN END.  *** CORRECTIVE ACTION ***  STOP DRILLED CRACK PER SRM 57-2-0 FIG 2.  NDT CRACK TERMINATED PER SPM 06-10-01.001.  FABRICATED AND INSTALLED REPAIR PARTS PER SRM 57-2-0 FIG 2 AND SRM 51-1-21 AND 51-1-20D
